Subvarieties of BL-algebras generated by single-component chains

Archive for Mathematical Logic 41 (7):673-685 (2002)
  Copy   BIBTEX

Abstract

In this paper we study and equationally characterize the subvarieties of BL, the variety of BL-algebras, which are generated by families of single-component BL-chains, i.e. MV-chains, Product-chain or Gödel-chains. Moreover, it is proved that they form a segment of the lattice of subvarieties of BL which is bounded by the Boolean variety and the variety generated by all single-component chains, called ŁΠG

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,127

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-11-23

Downloads
28 (#589,033)

6 months
6 (#587,658)

Historical graph of downloads
How can I increase my downloads?